# SDR 2002FA0000601

- Difficulty date: March 12, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Pin Hole
- Location: Module
- Component: Module, Boeing
- Component part number: 65446915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE LEAK BELOW PORT NR 2.
